# SDR COMA0470067

- Difficulty date: September 7, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 4,871 hours, 3,812 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: 0367
- Condition: Faulty
- Location: Rt Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2225 DURING SRQ APPROACH RECEIVED A SLATS FAIL CAUTION, CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  REPLACED THE RIGHT OUTBOARD SLAT ACTUATOR.
